Posted By MichaelK on December 18, 1998 at 01:06:13:
I have been taking Amioderone to control ventricular tachycardia for three and a half months now. There are multiple days when I feel normal and other days when I feel dizzy, disoriented and weak. I have an ICD also that paces the ventricle. Is it possible I am suffering from pacing syndrome or can I have intermittant problems with amioderone side-effects. My regular cardiologist is doubtful that amioderone would give intermittant side-effects after three months. He feels I would have consistent side-effects or the issue is not related to medicine. If not medicine than what could it be. Is it possible to have some arrythmia effects below the threshold set by my ICD. Please let me know your opinion why I still have bad feelings intermittantly.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.